# SDR IH971355007

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5935907
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTS, LT INBOARD FLAP CAM FOLLOWER TRACK HAS CORROSION IN ATTACH HOLES.  CORROSION PITTING WAS REMOVED BY REAMING THE HOLES TO A DIAMETER OF .383.  THE AFFECTED AREAS WERE HFEC INSPECTED WITH NO CRACKS NOTED.  STRAIGHT SLEEVE BUSHINGS WERE FABRICATED FROM 7075-T6 MATERIAL AND INSTALLED WET WITH PRIMER WITH A .0015/.0020 INTERFERENCE FIT.  ALL SHARP EDGES WERE CHAMFERED .015/.025R AND MACHINED SURFACES 63RMS FINISH OR BETTER.  ALL BARE AREAS HAVE BEEN TREATED AND PRIMED PER DC-9 SRM CHAPTER 51.  FINAL BUSHING ID .323 AND FITTINGS INSTALLED WITH NEW HARDWARE OF ORIGINAL DIMENSIONS.
